MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH TUBING SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number HLS SET
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in the usa prior to use on (b)(6) 2026.It was reported that the hls set had pressure reading issues after set-up.P ven could not be read, it was displayed as dashes.The affected hls set was primed on (b)(6) 2026.The pressures zeroed while the set was free of liquids/priming solution.No visible damage was seen on the sensor housing or green flexline.In order to rectify the issue, the hls cable was replaced.The affected hls set was as well connected to a different cardiohelp device.However, the issue could not be solved.The cardiohelp devices could be excluded as fault.The affected hls set was not connected to a patient.No harm to any person has been reported.As a pressure reading issue can lead to a pump stop, if the intervention is set by the user, a report is required.Complaint id# (b)(4).
 
Additional Manufacturer Narrative
A follow-up medwatch will be submitted when additional information becomes available.

Brand Name
TUBING SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key25467577
Report Number8010762-2026-0000290
Device Sequence Number10306899
Product Code DTZ
UDI-Device Identifier04058863076355
UDI-Public(01)04058863076355(11)250820(17)260820(10)3000498492(240)701069077
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberHLS SET
Device Catalogue Number701069077
Device Lot Number3000498492
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown